On Semi θ-Perfect Functions
Khan, Moiz-Ud-Din, and Ahmad , Bashir, and Noiri, Takashi, (2003) On Semi θ-Perfect Functions. Bulletin of the Malaysian Mathematical Sciences Society, 26 (2). pp. 175-180. ISSN 0126-6705
Full text not available from this repository.
Official URL: http://math.usm.my/bulletin/pdf/v26n2/v26n2p3.pdf
Islamia University, Dept. of Mathematics
COMSATS Institute of Information Technology, Dept. of Mathematics
Yatsushiro College of Technology, Dept. of Mathematics
In this paper, we define and investigate a new class of functions called semi -perfect functions and also obtain the characterizations of locally s-closed spaces in weakly Hausdorff spaces.
|Keywords:||semi θ-closed sets, locally s-closed spaces, semi θ-perfect functions.|
|Subjects:||Q Science, Computer Science|
Repository Staff Only: item control page